# SDR CALA2025070206142

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 58,073 hours, 21,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT M1670 FAILS BATTERY CHECK.  REMOVED AND INSTALLED BATTERY PACK M1670 IAW B737 AMM 33-51-06-9 60-802, OP CHECKS GOOD.
